Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Codimension-one foliations of spheres

Author: H. Blaine Lawson Jr.
Journal: Bull. Amer. Math. Soc. 77 (1971), 437-438
MSC (1970): Primary 5736; Secondary 5734
MathSciNet review: 0275466
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • F. Hirzebruch and K. H. Mayer, ${\rm O}(n)$-Mannigfaltigkeiten, exotische Sphären und Singularitäten, Lecture Notes in Mathematics, No. 57, Springer-Verlag, Berlin-New York, 1968 (German). MR 0229251
  • W. B. R. Lickorish, A foliation for $3$-manifolds, Ann. of Math. (2) 82 (1965), 414–420. MR 189061, DOI
  • John Milnor, Singular points of complex hypersurfaces, Annals of Mathematics Studies, No. 61, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1968. MR 0239612
  • Georges Reeb, Sur certaines propriétés topologiques des variétés feuilletées, Actualités Scientifiques et Industrielles [Current Scientific and Industrial Topics], No. 1183, Hermann & Cie., Paris, 1952 (French). Publ. Inst. Math. Univ. Strasbourg 11, pp. 5–89, 155–156. MR 0055692

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5736, 5734

Retrieve articles in all journals with MSC (1970): 5736, 5734

Additional Information